Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tingling sensation
Dec 31, 2001

I have just started taking combiver because i was not happy taking with d4t, it was making me feel fatter and bloated. Anyway its been 3 weeks taking combiver & sustiver and I have sarted to feel tingling sensations in my fingers and thumbs, it does not feel like numbness, also feel v tired but can cope with that. Will these problems be side effects as i am concerened. Many thanks for your reply and advice.

Response from Dr. Henry

The sensations you describe in your fingers/thumbs is unlikely to be due to the D4T. D4T related neuropathy usually takes a while to develop and almost always begins in the toes/feet. If the sensations continue you need to discuss with your HIV doc. KH



Previous
Every single gland
Next
wine and hiv meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement